# SDR KCSA2022081618

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 7,223 hours, 1,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: No Test
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT FAILED TEST  REMOVED AND REPLACED CAPTAINS EMERGENCY FLASHLIGHT IAW B777 AMM 25-64-01. ALL CHECKS GOOD.
